# SDR QXEA2012082400932

- Difficulty date: August 24, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE FLAT BULKHEAD CORRODED AND DELAMINATED ALONG BOTTOM EDGE.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MAPPED AREA FOR ENGINEERING.  PERFORMED THICKNESS CHECK REF NDTM 51-00-04-910-801, PART 1.  CONFIRMED BLENDED AREA IS CRACK FREE REF NDTM 51-00-06-910-801, PART 1, REV 7.  CUT OUT DAMAGE SKIN AND REPAIRED IAW RD 8/4 25-283.
